RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bandurin, Nikolay Grigor'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:224
Abstract pages:2034
Full texts:495
References:102
Professor
Doctor of technical sciences
Speciality: 01.02.04 (Mechanics of deformable solids)
Birth date: 12.12.1937
E-mail:
Keywords: nonlinear integro-differential equations, nonlinear integro-differential-algebraic equations, numerical methods, computer programs.

Subject:

nonlinear mechanics, nonlinear integro-differential equations, integro-differential-algebraic equations, numerical methods, computer programs

   
Main publications:
  1. N.G.Bandurin, “Large dynamic displacements and deformations of a massive extensible thread in a moving medium”, Journal of Applied Mechanics and Technical Physics, 48:2 (2007), 279–284
  2. B.A.Khudayarov and N.G.Bandurin, “Numerical investigation of nonlinear vibrations of viskoelasticplates and cylindrical panels in a gas flow”, Journal of Applied Mechanics and Technical Physics, 48:2 (2007), 279–284
  3. N.G.Bandurin, “Large dynamic displacements and deformations of a massive extensible thread in a moving medium”, J. Appl. Maths Mechs, 67:2 (2003), 237–242

http://www.mathnet.ru/eng/person27671
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. N. G. Bandurin, N. A. Gureeva, “Software package for the numerical solution of systems of essentially nonlinear ordinary integro-differential-algebraic equations”, Matem. Mod., 24:2 (2012),  3–16  mathnet  mathscinet  elib; Math. Models Comput. Simul., 4:5 (2012), 455–463  scopus
2007
2. N. G. Bandurin, V. A. Ignatiev, “New software for solving systems of nonlinear integro-differential equations for one-, two and three-dimensional initial-boundary value problems”, Matem. Mod., 19:2 (2007),  105–111  mathnet  zmath
2005
3. B. A. Khudayarov, N. G. Bandurin, “Nonlinear flutter of viscoelastic orthotropic cylindrical panels”, Matem. Mod., 17:10 (2005),  79–86  mathnet  zmath
1984
4. N. G. Bandurin, A. P. Nikolaev, “On the solution of nonlinear problems”, Zh. Vychisl. Mat. Mat. Fiz., 24:4 (1984),  612–615  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 180–183

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020